# SDR SCNA99121

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 17abc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTING AT SEAT 17 ABC WAS FOUND WITH TWO LIGHTS INOPERATIVE.  REMOVED AND REPLACED TWO EMERGENCY LIGHTS AT SEAT 17 ABC, OPERATIONALLY CHECKED GOOD.
